BibTeX record journals/tcs/MansM14

download as .bib file

@article{DBLP:journals/tcs/MansM14,
  author       = {Bernard Mans and
                  Luke Mathieson},
  title        = {On the treewidth of dynamic graphs},
  journal      = {Theor. Comput. Sci.},
  volume       = {554},
  pages        = {217--228},
  year         = {2014},
  url          = {https://doi.org/10.1016/j.tcs.2013.12.024},
  doi          = {10.1016/J.TCS.2013.12.024},
  timestamp    = {Wed, 17 Feb 2021 21:57:48 +0100},
  biburl       = {https://dblp.org/rec/journals/tcs/MansM14.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics